# SDR 99ZZZX3598

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4873G
- Make and model: Cessna 172N
- Aircraft serial: 17273420
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bolt
- Part number: DOFF10300BR
- Condition: Broke
- Location: Alternator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PENN YAN CONVERION WAS COMPLETED 1-22-97 AT TT 2,954 HRS.  ON 4-28-99 AT 2,987 = 33 HRS IN SERVICE, AN ALTERNATOR THROUGH-BOLT WAS FOUND BROKEN.  UNIT REPAIRED AT PENN YAN RE-INSTALLED.  ON 8-7-99 AT 3,066 = 112:00 HRS IN SERVICE, THROUGH-BOLTS BROKEN AGAIN.  UNIT REPLACED THIS TIME WITH S/N 202511 PENN YAN OVERHAULED UNIT.
